# SDR SWIA202158073

- Difficulty date: March 30, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CO-PILOT WINDSHIELD SIDE POST LOWER AFT ATTACHMENT BRACKET HAS SUSPECTED CRACK.     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED THE CO-PILOT WINDSHIELD SIDE POST LOWER AFT ATTACHMENT BRACKET WITH NEW REF. CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG CC670-33055 REV.-F. CW 51-900-1002-SKY
